# SDR USAA2012060500004

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,576 hours, 41,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD ENTRY DOOR HARD TO OPEN WHEN ROTATING HANDLE. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING PER AMM 52-11-00/101.  LUBRICATED FORWARD ENTRY DOOR PER AMM 12-25-21/301.  CHECKS NORMAL.  OK FOR SERVICE.
